# SDR AALA2018091109001

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 18,901 hours, 7,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL ZEE CHANNEL WAS CORRODED OUT OF LIMITS BETWEEN BS 747 - 767,  RBL 21.  REPLACED  THE CHANNEL IAW 51-00-05-1.
